MAUDE Adverse Event Report: ORTHOPEDIATRICS 1.6MM X 200MM SS GUIDE WIRE, THREADED

ORTHOPEDIATRICS 1.6MM X 200MM SS GUIDE WIRE, THREADED
Model Number 01-9473-4120
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
Two threaded 1.6mm ss guide wires broke off at the thread base inside patient's humerus during implantation of a single cannulated screw for treatment of a humeral epicondyle fracture.The first breakage was inexplicable, the second breakage occurred when a second wire was passing nearby the first retained wire fragment.Excessive manipulation of wire trajectory was not observed.

Brand Name
1.6MM X 200MM SS GUIDE WIRE, THREADED
Common Device Name
1.6MM X 200MM SS GUIDE WIRE, THREADED
Manufacturer (Section D)
ORTHOPEDIATRICS
2850 frontier drive
warsaw IN 46582
Manufacturer (Section G)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer Contact
james gunnels
2850 frontier drive
warsaw, IN 
MDR Report Key24486256
Report Number3006460162-2026-00008
Device Sequence Number20109825
Product Code KIJ
UDI-Device Identifier00840194465434
UDI-Public00840194465434
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number01-9473-4120
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Initial Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale